Pacific Journal of Mathematics

A representation theory for a class of partially ordered rings.

Allan Hayes

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 957-968.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033990

Mathematical Reviews number (MathSciNet)
MR0168607

Zentralblatt MATH identifier
0134.27004

Subjects
Primary: 13.00
Secondary: 16.99

Citation

Hayes, Allan. A representation theory for a class of partially ordered rings. Pacific J. Math. 14 (1964), no. 3, 957--968. https://projecteuclid.org/euclid.pjm/1103033990


Export citation

References

  • [1] G. Birkhoff, and R. S. Pierce, Lattice ordered rings, An. Acad. Brasil Ci., 28 (1956),. 41-69.
  • [2] D. J. Johnson, A representation theory for a class of Archimedean lattice ordered?- rings, Proc. London Math. Soc, 12 (1962), 207-225.
  • [3] J. L. Kelley, General Topology, Van Nostrand. (New York 1955).
  • [4] R. S. Pierce, Radicals in function rings, Duke Math. J., 23 (1956), 253-261.